# SDR AALA20000251

- Difficulty date: February 9, 2000
- Submitted: April 25, 2000
- Operation: Air carrier
- Aircraft: N1460A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11480
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 035182
- Condition: Overheated
- Location: Acm Bay
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLT 1399 - ON APPROACH FLIGHT ATTENDANT REPORTED STRONG BURNING ODOR FROM FORWARD GALLEY TO FIRST CLASS BULKHEAD.  REPLACED NR 3 EQUIPMENT COOLING FAN.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
